Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michael Beals
Title: Propagation and interaction of singularities in nonlinear hyperbolic problems
Additional book information: Birkhäuser, Basel, 1989, 143 pp., $29.00. ISBN 3-8176-3449-5.

References [Enhancements On Off] (What's this?)

  • 1. Jean-Michel Bony, Propagation et interaction des singularités pour les solutions des équations aux dérivées partielles non-linéaires, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983) PWN, Warsaw, 1984, pp. 1133–1147 (French). MR 804765
  • 2. J.-Y. Chemin, Calcul paradifférentiel précisé et applications à des équations aux dérivées partielles non semilinéaires, Duke Math. J. 56 (1988), no. 3, 431–469 (French). MR 948529,
  • 3. R. Courant and P. D. Lax, The propagation of singularities in wave motion, Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 872-876. MR 81420
  • 4. J. Hadamard, Leçons sur la propagation des ondes et les équations de l'hydrodynamique, Hermann, Paris, 1903.
  • 5. P. D. Lax, Asymptotic solutions of oscillatory initial value problems, Duke Math. J. 24 (1957), 627-646. MR 97628
  • 6. Jeffrey Rauch and Michael Reed, Nonlinear microlocal analysis of semilinear hyperbolic systems in one space dimension, Duke Math. J. 49 (1982), no. 2, 397–475. MR 659948
  • 7. G. Riemann, Über die Fortfanzung ebener Luftwellen von endlicher Schwingungsweite, Abhandl. Königl. Ges. Wiss. Göttingen 8 (1860).

Review Information:

Reviewer: Jeffrey Rauch
Journal: Bull. Amer. Math. Soc. 25 (1991), 157-162
American Mathematical Society